CSpace  > 计算数学与科学工程计算研究所
Streamline diffusion methods for operator equations
Zhou Aihui
1993
Source PublicationJournal of Computational Mathematics
ISSN0254-9409
Volume11Issue:2Pages:172
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/49090
Collection计算数学与科学工程计算研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Zhou Aihui. Streamline diffusion methods for operator equations[J]. Journal of Computational Mathematics,1993,11(2):172.
APA Zhou Aihui.(1993).Streamline diffusion methods for operator equations.Journal of Computational Mathematics,11(2),172.
MLA Zhou Aihui."Streamline diffusion methods for operator equations".Journal of Computational Mathematics 11.2(1993):172.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhou Aihui]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhou Aihui]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhou Aihui]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.